Use of complete gamma function in accurate evaluation of Einstein integrals

Guseinov I. I., Mamedov B. A.

HYDROLOGY RESEARCH, vol.39, no.3, pp.223-227, 2008 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 3
  • Publication Date: 2008
  • Doi Number: 10.2166/nh.2008.042
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.223-227
  • Çanakkale Onsekiz Mart University Affiliated: Yes


By the use of the binomial expansion theorem, the series expansion relations in terms of the complete gamma function are obtained for Einstein integrals arising in the hydraulic and modern sediment transport mechanics. The approach presented for Einstein integrals is accurate enough over the whole range of parameters. The computational time for calculation of the series with respect to the literature is fast. Furthermore, the comparison of the method with numerical calculations demonstrates the applicability and accuracy of the method.